• Users Online: 59
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 13  |  Issue : 2  |  Page : 127-129

Artesunate-induced vasculitis in an empirically treated patient with febrile illness


1 Department of Medicine, Lady Hardinge Medical College, New Delhi, India
2 Department of Pharmacology, Lady Hardinge Medical College, New Delhi, India

Correspondence Address:
Dr. Ridhi Chhabra
Department of Pharmacology, Lady Hardinge Medical College, New Delhi - 110 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/injms.injms_117_21

Rights and Permissions

A 55-year-old female presented to the emergency department with maculopapular rashes involving whole body following administration of intravenous artesunate for an acute febrile illness. Leukocytoclastic vasculitis (LCV) was diagnosed with the help of a biopsy, and causes for the condition other than drug induced were investigated and ruled out. Almost 10% of the LCV cases are caused by drugs; however, a literature search did not reveal any documented case of Artesunate-induced vasculitis. We suggest that patients on Artesunate therapy should be monitored for signs and symptoms of LCV.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed454    
    Printed9    
    Emailed0    
    PDF Downloaded14    
    Comments [Add]    

Recommend this journal